# SDR SWAA2019031830744

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT BAR FITTING LOOSE.  SECURED GIRT BAR IAW AMM.
